Straight, H.Joseph. "Graphs which have pancyclic complements.." International Journal of Mathematics and Mathematical Sciences 1 (1978): 177-185. <http://eudml.org/doc/44774>.
@article{Straight1978, author = {Straight, H.Joseph}, journal = {International Journal of Mathematics and Mathematical Sciences}, language = {eng}, pages = {177-185}, publisher = {Hindawi Publishing Corporation, New York}, title = {Graphs which have pancyclic complements.}, url = {http://eudml.org/doc/44774}, volume = {1}, year = {1978}, }
TY - JOUR AU - Straight, H.Joseph TI - Graphs which have pancyclic complements. JO - International Journal of Mathematics and Mathematical Sciences PY - 1978 PB - Hindawi Publishing Corporation, New York VL - 1 SP - 177 EP - 185 LA - eng UR - http://eudml.org/doc/44774 ER -